# SDR IPXA2020102261562

- Difficulty date: October 5, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE SKIN SPLICE DOUBLER IS CRACKED AT STA XOS 906.  REMOVED AND REPLACED CRACKED LT WING FIXED LEADING EDGE SKIN SPLICE DOUBLER AT STA XOS 906, IAW MD-11 SRM 51-33-01.  (MINOR)
